Intra-Articular Block Compared with Conscious Sedation for Closed Reduction of Ankle Fracture-Dislocations. A Prospective Randomized Trial

Rogers, Benedict A.; Rang, Simon; Tejwani, Nirmal C.; Brian J. White
November 2008
Journal of Bone & Joint Surgery, American Volume;Nov2008, Vol. 90-A Issue 11, p2549
Academic Journal
A letter to the editor is presented in response to the article "Intra-Articular Block Compared with Conscious Sedation for Closed Reduction of Ankle Fracture-Dislocations. A Prospective Randomized Trial," by White et al.


Related Articles

  • Unacceptable Complications Following Intra-Articular Injection of Yttrium 90 in the Ankle Joint for Diffuse Pigmented Villonodular Synovitis. Bickels, Jacob; Isaakov, Josephine; Kollender, Yehuda; Meller, Isaac // Journal of Bone & Joint Surgery, American Volume;Feb2008, Vol. 90-A Issue 2, p326 

    Background: Simple resection of diffuse pigmented villonodular synovitis of the ankle joint is associated with local recurrence rates as high as 50%. Thus, adjuvant treatment modalities, such as radiation or intra-articular isotope injection, are sometimes used after tumor resection. Our initial...

  • Managing osteoarthritis.  // Update;6/16/2005, Vol. 70 Issue 6, p18 

    The article focuses on latest developments in the primary care management of osteoarthritis. There is now firm evidence that exercise is beneficial in the management of osteoarthritis. Glucosamine in a daily dose of 1500 mg is worth considering as a trial for treatment of osteoarthritis. Topical...

  • Total Knee Arthroplasty for Arthritis of the Knee with Extra-Articular Deformity. Wang, Jun-Wen; Wang, Ching-Jen // Journal of Bone & Joint Surgery, American Volume;Oct2002, Vol. 84-A Issue 10, p1769 

    Conclusions: Total knee arthroplasty in conjunction with intra-articular bone resection is an effective procedure for patients with arthritis of the knee and extra-articular varus deformity of <20° in the femur or ≤ 30° in the tibia in the coronal plane.

  • Efficacy of intraarticular application of ketamine or ketamine-levobupivacaine combination on post-operative pain after arthroscopic meniscectomy. Isik, Cengiz; Demirhan, Abdullah; Yetis, Tevfik; Oktem, Korgun; Sarman, Hakan; Tekelioglu, Umit; Duran, Turan // Knee Surgery, Sports Traumatology, Arthroscopy;Sep2015, Vol. 23 Issue 9, p2721 

    Purpose: To evaluate the efficacy of intraarticular injection of ketamine or ketamine plus levobupivacaine on post-operative analgesia in patients undergoing arthroscopic meniscectomy. Methods: A prospective, randomized, double-blind study was performed on 60 patients aged 18-65 years who...

  • Steroid injections effective for knee osteoarthritis.  // Journal of Family Practice;Aug2004, Vol. 53 Issue 8, p606 

    This article examines the effectiveness of steroid injections for symptoms of osteoarthritis of the knee. The authors of this meta-analysis identified 10 studies of randomized placebo-controlled trials of intra-articular corticosteroids for osteoarthritis of the knee by searching 3 databases,...

  • Novel Biological Approaches to the Intra-Articular Treatment of Osteoarthritis. Evans, Christopher H. // BioDrugs;2005, Vol. 19 Issue 6, p355 

    Osteoarthritis is common, incurable and difficult to treat. Because osteoarthritis is symptomatic only in a limited number of weight-bearing joints and lacks obvious extra-articular manifestations, it is well suited to local therapy administered by intra-articular injection. Several biologically...

  • Methylprednisolone.  // Reactions Weekly;1/16/2010, Issue 1284, p33 

    The article describes the case of a 51-year-old woman suffering from sacroiliitis who acquired herpes simplex virus type 2 infection after intra-articular injection with methylprednisolone. She presented pruritic rashes near the injection site. The patient was treated with topical aciclovir...

  • Glucocorticoids.  // Reactions Weekly;7/5/2008, Issue 1209, p17 

    The article describes the case of a 78-year-old woman who experienced septic hip arthritis after intra-articular injection of triamcinolone and treatment of glucocorticoids. The patient's health was poor upon admission and she had lost 5 kilograms of bodyweight. Joint effusion and aspiration...

  • Methylprednisolone.  // Reactions Weekly;1/9/2010 Part 1 of 2, Issue 1283, p67 

    The article describes the case of a man who developed central serous chorioretinopathy following treatment with intra-articular injection of methylprednisolone. He developed a papular rash on his trunk and legs and visual disturbances of his right eye after seven days of receiving treatment. He...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics